# SDR DXTA200702674

- Difficulty date: December 12, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 1,343 hours, 1,030 cycles
- Engine: Pwc PW545B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Actuator
- Part number: 31J285704
- Condition: Inoperative
- Location: Lt Engine
- Part time: 1,343 hours, 1,030 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING DESCENT FROM CRUISE ALTITUDE, CREW EXPERIENCED ENGINE VIBRATION ACCOMPANIED BY EEC MANUAL L ADVISORY WITH NO ENG VIB ANNUNCIATOR. THROTTLE AY IDLE  ITT= 650. EEC CHECKLIST DID NOT EFFECT VIBRATION. PERFORMED PRECAUTIONARY S/D.   VISUALLY INSPECTED CHIP DETECTOR AND OIL FILTER ON LH ENGINE.  PERFORMED BOROSCOPE ON LH ENGINE COMPRESSOR AND HP TURBINE.  INSTALLED MODIFIED BLEED VALVE TORQUE MOTOR ON LH ENGINE I.A.W. P&W MM 75-30-01.  COMPLETED 5 POINT ENGINE PERFORMANCE RUN I.A.W. P&W MM 71-00-00.  ALL CHECKS GOOD.
